# SDR AALA202303099557

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 64,397 hours, 8,120 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY AT DOOR 2L, THE LOCKING MECHANISM IS HARD TO UNLOCK FROM INSIDE THE LAVATORY. CLEANED AND LUBRICATED THE LOCK ASSEMBLY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
